[Bleeding after taking birth control pills]_ Bleeding _ Taking birth control pills _ What to do _ How to deal with
Because I do n’t want to get pregnant, but when I ‘m in the same room, I do n’t take other contraceptive measures. Many girls often take emergency contraceptives to prevent contraception afterwards. Other women are allergic to contraceptives and do n’t put them in the womb.Contraception, so you can only take long-acting contraceptives for contraception.
But many women find that they have a small amount of bleeding after taking the pill. So what should we do?
Due to individual differences, vaginal bleeding caused by imbalanced hormone levels in the body after taking contraceptives, do not stop taking the medication for fear, you must continue to take the medication, or you will bleed more.
If the bleeding occurs during the first half of the menstrual period (1-14 days), 1-2 tablets of ethinylestradiol can be taken daily from the date of bleeding.
If the bleeding occurs in the second half of the menstrual period (14-28 days), you can take a short-acting oral medicine half tablet to 1 tablet daily from the date of bleeding.
If the vaginal bleeding period is close to the menstrual period, that is, when the last few pills of the pill are taken; or if there is a lot of bleeding and the drug is stopped on its own, then treat the bleeding as a menstrual cramp, and treat it as a menstrual period until the fifth periodDay begins with the next cycle of birth control pills.
If taking ethinyl estradiol to prevent vaginal bleeding, generally take 3 consecutive menstrual cycles and then stop taking it.
If you stop bleeding and then bleed, you can also take ethinyl estradiol.
If you do n’t want to take extra medicine, you can change medicines, that is, those who have suffered from vaginal bleeding on the first oral contraceptive pill No. 1 can change to No. 2 or 0.It can be changed to No. 1, but it must be changed to another contraceptive after taking a period of 22 days.
Because of individual differences, some women will experience uterine bleeding after taking birth control pills, but they will stop after too much.
If there is less bleeding, it can be left untreated, but if there is more bleeding, it is best to actively seek medical treatment.
In addition, the regular use of contraceptives can cause greater harm to women’s bodies. It is best not to use this method of contraception.